Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Home Print this page Email this page
Users Online:257
CASE REPORT
Year : 2018  |  Volume : 6  |  Issue : 4  |  Page : 160-161

A case of sudden-onset painless unilateral vision loss postintravenous streptokinase in a patient of acute inferior-wall myocardial infarction


Department of Cardiology, K.G.M.U, Lucknow, Uttar Pradesh, India

Correspondence Address:
Dr. Akshyaya Pradhan
Department of Cardiology, K.G.M.U, Lucknow, Uttar Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/heartindia.heartindia_20_18

Rights and Permissions

Coronary thrombolysis with intravenous (IV) streptokinase is widely used as a strategy for coronary reperfusion for acute myocardial infarction (MI). Systemic administration of fibrinolytic agents is associated with hemorrhagic risks such as cerebral hemorrhage, gastrointestinal bleeding, cardiogenic shock, and unusual complications such as splenic rupture, aortic dissection, and cholesterol embolization. Herein, we report a case of intraocular hemorrhage 1 day after the IV administration of streptokinase for acute inferior-wall MI.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed310    
    Printed24    
    Emailed0    
    PDF Downloaded43    
    Comments [Add]    

Recommend this journal